Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 119, No. 2, February 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-2

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 85-86)
    DOI: 10.4169/amer.math.monthly.119.02.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.02.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 169-176)
      Roads to Infinity. The mathematics of truth and proof. A K Peters, Natick, MA, 2010. xi + 203 pp., ISBN 978-1-56881-466-7. $39.95 by John Stillwell
      Review by: José Ferreirós
      DOI: 10.4169/amer.math.monthly.119.02.169
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.02.169
  6. DOI: 10.4169/amer.math.monthly.119.02.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.02.bm